# SDR COM31033

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 6122 · Propeller Governor
- Part: Pcu
- Part number: 8210153
- Condition: Defective
- Location: Rt Prop
- Part time: 8,242 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PROPELLER RPM IS LAGGING AT LOW POWER SETTINGS.  REPLACED THE PROPELLER PITCH CONTROL UNIT.
